# SDR ASAA2016040316232

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,625 hours, 10,616 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 254A115010
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING THE TAKEOFF CONFIGURATION LIGHT AND HORN ACTIVATED WHEN ACTIVATING THE REVERSE THRUST.  HORN AND LIGHT EXTINGUISHED WHEN STOWING THE REVERSERS.  REF LOG PAGES 11451962 AND 11451963.   ACFT GROUNDED.   REF PSEU BITE FIM 32-09, TASK 801, NO EXISTING FAULTS.  FAULT HISTORY FL0 SHOWS, TRA R LT 53" FAULT 3152103 AND "TRA R LT 64 FAULT 32-62004, BOTH GROUND PHASE AND INTERMITTENT.  FIM 32-09, TASK 820 PASSES INITIAL EVAL, FOR TRA GREATER THAN 64.  FIM 32-09, TASK 815 FOUND, NO GROUND, THROTTLES GREATER THAN 53 DEGREE TRA, PARA E.E.   ALSO, FOUND NO CONTINUITY BETWEEN PINS 16 AND 17 PARA F2G.  R & R M1767 AUTOTHROTTLE SWITCHPACK IAW AMM 76-11-07-400-802-F00.  PERFORMED AUTOTHROTTLE SWITCHPACK SWITCH CHECK AND ADJUSTMENT IAW AMM 76-11-07-820-801-F00.  ALL TESTS PASS.  PERFORMED ENGINE THROTTLE SWITCH, S1, FUNCTIONAL TEST IAW AMM 27-62-00-720-801.  PROXIMITY SWITCH ELECTRONICS UNIT, PSEU, FUNCTIONAL TEST IAW AMM 32-09-10-710-801.  AACU OPS TEST IAW AMM 32-42-00-720-801.  THRUST REVERSER NORMAL OPS TEST IAW AMM 78-31-00-700-801-F00; WING ANTI-ICE, OPS TEST IAW AMM 30-11-00-710-801; AUTOTHROTTLE SWITCHPACK TEST IAW AMM 31-51-00-741-804; AND WEATHER RADAR SYS OPS TEST IAW AMM 34-43-00-710-802-001.  ALL TESTS PASS.
